Always Dailies Pantyliners 20 Unscented/Normal 20 Pantyliners

Always Dailies Pantyliners 20 Unscented/Normal 20 Pantyliners

Andrews Original Effervescent Salts 250g

Andrews Original Effervescent Salts 250g

Anadin Paracetamol Tablets - 16 Tablets

gentle on the stomach relief from fever, cold and flu symptoms, assorted aches and pains, sore throats, migraines and neuralgia.
£2.09
Availability: Out of stock
Details

Anadin Paracetamol Tablets - 16 Tablets provide relief from a variety of ailments including fever, cold and flu symptoms, assorted aches and pains, sore throats, migraines and neuralgia.

These pain relief tablets are specially formulated to be gentle on the stomach.

More Information
More Information
Ebay Store Medicines
directions

Please read the information on the packaging and in the enclosed leaflet before using the product.

Adults, the elderly and young persons aged 12 and over: Take 2 tablets with a drink of water, then as necessary repeat every 4 hours as required. Do not exceed 8 tablets in 24 hours.

Children aged 6 to 12: Give half to 1 tablet with a drink of water, then if necessary repeat every 4 hours as required. Do not give more than 4 tablets in 24 hours.

Do not give to children under 6 years of age.

Do not exceed stated dose. If symptoms persist, see your doctor.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much, even if you feel well.

Anadin Paracetamol Tablets are intended for short-term use only. If symptoms persist, consult your doctor.

ingredients Each tablet contains Paracetamol 500mg.

See leaflet enclosed for full ingredients.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much, even if you feel well.

Keep out of reach and sight of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Paracetamol Tablets - 16 Tablets
Your Rating